# SDR 95ZZZX6985

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20875
- Make and model: Snias AS350B
- Aircraft serial: 1168
- Engine: Tmeca ARRIEL1B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164448330
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 2,624 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLOW/HUNG STARTS AT 1ST PEAK, THEN GOES HOT DURING 1ST START OF DAY ONLY.
